# SDR C2XA04SH157

- Difficulty date: March 13, 2004
- Submitted: March 14, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 11,550 hours, 8,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE LEFT FLOORBEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A SHIM FILLER REPAIR IAW EMB 245 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
